# SDR 2017FA0000610

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: General aviation
- Aircraft: N91HK
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20375
- Aircraft time: 2,541 hours, 1,570 cycles
- Engine: Hnywl AS90711A
- Engine time: 2,541 hours, 1,577 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bushing
- Condition: Departed
- Location: Powerplant
- Part time: 2,541 hours, 1,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

A QUANTITY OF TEN CONTROL ARM BUSHINGS FOR THE INLET VANES DEPARTED ENGINE CAUSING INLET VANES TO FLUTTER RESULTING IN A COMPRESSOR STALL AND SIGNIFICANT YAWING OF AIRCRAFT AT 400FT AGL. THE ENGINE AUTO RELIGHT SYSTEM ENGAGED AND ENGINE OPERATION RETURNED ALMOST IMMEDIATELY. THE AIRCRAFT RETURNED TO THE AIRPORT OF DEPARTURE FOR A PRECAUTIONARY LANDING.
